Gschwandtner, Adelina, Crespo-Cuaresma, Jesus (2013) Explaining the persistence of profits: A time-varying approach. International Journal of the Economics of Business, 20 (1). pp. 125-140. ISSN 1357-1516. (doi:10.1080/13571516.2012.750051) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44524)
The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. | |
Official URL: https://doi.org/10.1080/13571516.2012.750051 |
Item Type: | Article |
---|---|
DOI/Identification number: | 10.1080/13571516.2012.750051 |
Subjects: |
H Social Sciences > HA Statistics H Social Sciences > HB Economic Theory |
Divisions: | Divisions > Division of Human and Social Sciences > School of Economics |
Depositing User: | Adelina Gschwandtner |
Date Deposited: | 13 Nov 2014 15:35 UTC |
Last Modified: | 09 Mar 2023 11:33 UTC |
Resource URI: | https://kar.kent.ac.uk/id/eprint/44524 (The current URI for this page, for reference purposes) |
- Export to:
- RefWorks
- EPrints3 XML
- BibTeX
- CSV
- Depositors only (login required):